# SDR ASAA2013012093719

- Difficulty date: January 20, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 18,369 hours, 5,805 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH31769
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP, DUE TO NO FLAME SHUTDOWN, FAULT CODE 49-41011.  ACFT GROUNDED. PERFORMED FIM TASK 49-40 TASK 802 BITE CHECKS NO CURRENT FAULTS, START/OPERATION/SHUTDOWN CHECKS GOOD, INLET PLENUM AND COMPRESSOR INLET CLEAR.  BITE CHECKS GOOD 5 START CYCLES, NO HISTORY 90 DAYS. REPLACED APU IGNITER PLUG OPS CKD GOOD, REF MM 49-41-51.
